# SDR USAA200101175

- Difficulty date: December 12, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT  FOUND AFT LEFT FLOOR PROXIMITY EMERGENCY LIGHTING DIM.MAINTENANCE REPLACED THE BATTERY AND CHARGER.
